# SDR DHL2003873587

- Difficulty date: July 5, 2003
- Submitted: July 22, 2003
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- Aircraft time: 83,849 hours, 22,246 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Missing
- Location: Fuselage
- Part time: 83,849 hours, 22,246 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMPT (2) NR 1 TRACK SPLICES MISSING STA 985-995.  FABRICATED SPLICES IAW SRM 53-2-3 PG 49-50.  CLEANED, TREATED AND PRIMED IAW SRM 51-1-8B.  INSTALLED SPLICES (2) ON MAIN CARGO COMPT NR 1 TRACK STA 985-STA 995 IAW SRM 53-2-3 PG 49-50, SRM 51-3-0 PG 1.
